# SDR SWAA2024100932806

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS287 AT RT WING 2024-528748<[01] REPLACED ANGLE TRAILING EDGE AND FASTENERS LOCATED AT LEVEL ORSS287 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A3712 SHEET 7 REV. A. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
